# SDR AALA20121016031

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 66,133 hours, 28,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS IN ENTRYWAY FORWARD GALLEY ON WITH AIRCRAFT POWERED OFF.  RESET AIRCRAFT POWER, OPS CHECK NORMAL.
